# SDR SWIA201230340

- Difficulty date: March 8, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 21,572 hours, 18,176 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902318
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK,  CRACK ON PASSENGER DOOR INTERCOSTAL LOWER AFT SIDE AT WL 141.00.   REPLACED WITH NEW INTERCOSTAL PER SRM.
